# SDR CALA2025101610170

- Difficulty date: October 9, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 27,224 hours, 10,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5650
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA FLOOR SUPPORT INTERCOASTAL HAS CORROSION AT STA 947-967 NEAR RBL 23 (REF AAR NR 1000053713 )   REPLACED PASSENGER CABIN AFT WET AREA FLOOR SUPPORT INTERCOSTALAT STA 947-967 NEAR RBL 23 IAW SRM 51-40-05-0G-0, SRM 51-40-08-0G-0 AND DRAWING 147A5650 PERFORMED INSTALL ON WC# 3502570-2000-0060
